Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have painful white bumps alll in my mouth and tongue. These are burning and swollen and do drugs

i have a tone of painful white bumps alll in my mouth and tounge i only did it once and thst was 6 days ago then today for the second time i went to the er bc they was so painful and the left side of my face felt like it was just burning non stop and it got a lil swollen i have ate anything 7 days barely drank anything and i have been awake for 7 days now the dr said there just cancher sores and when i asked about the side of my face being numb they said dont do drugs they wouldnt give me any kind of pain relie while i was there b they dont give drug addicts pain medication and told me i need to go get heelp for my drug problem as im crying bc im in so much pain im still not tired nor hungry what should i do is something wrong with me i have a tone of painful white bumps alll in my mouth and tounge i only did it once and thst was 6 days ago then today for the second time i went to the er bc they was so painful and the left side of my face felt like it was just burning non stop and it got a lil swollen i have ate anything 7 days barely drank anything and i have been awake for 7 days now the dr said there just cancher sores and when i asked about the side of my face being numb they said dont do drugs they wouldnt give me any kind of pain relie while i was there b they dont give drug addicts pain medication and told me i need to go get heelp for my drug problem as im crying bc im in so much pain im still not tired nor hungry what should i do is something wrong with me
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hi,
Thanks for query,
As doctor said that the lesion you have got is cancerous sores,so as early as possible you consult oro surgeon for investigations and treatment.
You can take analgesic tablet for your pain,there is nothing wrong in it.
ok and bye.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor